# SDR KBM2004F00211

- Difficulty date: June 2, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Allsn 250C20B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 050173
- Part serial: 2035
- Condition: Inoperative
- Location: A/C Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 IN BLOWER MOTOR, NOT BLOWING COLD AIR.  REMOVED AND REPLACED.
